Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm not sure what to do...

I had some family that I hadn't seen in a long time come visit us. Yesterday as they left, they asked if we were coming with them down to my parents house, a couple of hours away. I said no, because I just needed to have some alone time. But then I thought about it, and realized I didn't want to go home either (we were at a local mall). A thought found its way in my head...."I guess I thought I'd be dead by now". Where the f*ck did this come from??

But now I just feel emotionally exhausted and the thought of "I'm done with this whole living thing" won't go away. It seems to come on its own...I'm not suicidal....and I don't know what to do, or what's going on. I guess I'm worried that my subconscious will take over and I'll give into the urge to hurt myself. I know my medication warns of possible suicidal thoughts, and maybe this might just be that.

I don't want to talk to anyone....especially my husband...about this because I know it will just make everything worse.

Any advice????

Answer Question
 
Anonymous

Asked by Anonymous at 12:35 PM on Apr. 9, 2011 in Health

Answers (4)
  • talk to you Doctor. You may need to change your medicine. If that doesn't work, talk a truest friend or a counselor. Sorry it's not the best advice.
    MaryanneMac

    Answer by MaryanneMac at 12:40 PM on Apr. 9, 2011

  • hugscould this be a combo of medication/mid life crisis? i am not sure how old you are so that might not apply to you. It could be also that you are just getting the blues but even tho you say that you don't have suicidal thoughts you are afraid that subconsiously you might give in and hurt yourself, this is still something that you should not ignore. if you don't want to reach out to a therapist please reach out to someone that you can trust. And if the side effects on the bottle say suicidal thoughts maybe you should call your doctor right away and tell him this may be the wrong medication for you. I hope that you get the help you need and i will be praying for you. I am hear to talk anytime.

    amberpaiz

    Answer by amberpaiz at 12:44 PM on Apr. 9, 2011

  • Speak to your doctor! It sounds like it can be a bad side effect from your medication.
    You can also talk to anyone on here, or call your local crisis line.

    *hugs*
    mrsvixen

    Answer by mrsvixen at 1:39 PM on Apr. 9, 2011

  • call your doctor first chance you get and make an emergency appoinment. Im sorry you are feeling this way, do whatever you can to get your mind to another place.
    sarlove01

    Answer by sarlove01 at 12:59 AM on Apr. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN